| Model Number |
EP003994S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Tamponade (2226)
| Date of Event |
05/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, cardiac tamponade occurred during the transseptal access.The case was aborted.No further patient complications have been reported as a result of this event.